Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 19, Issue 3, 1983
Metadata
 

Weak and Strong Solutions of the Navier-Stokes Initial Value Problem
Yoshikazu Giga
pp. 887–910
Abstract | Full-Text PDF (2122 KB) | Metadata

A Formal System for Specification Analysis of Concurrent Programs
Ken Hirose and Makoto Takahashi
pp. 911–926
Abstract | Full-Text PDF (1122 KB) | Metadata

The Cauchy Problem for Hyperbolic Equations with Double Characteristics
Nobuhisa Iwasaki
pp. 927–942
Abstract | Full-Text PDF (1789 KB) | Metadata

Solitons and Infinite Dimensional Lie Algebras
Michio Jimbo and Tetsuji Miwa
pp. 943–1001
Abstract | Full-Text PDF (4318 KB) | Metadata

Microlocal Analysis
Masaki Kashiwara and Takahiro Kawai
pp. 1003–1032
Abstract | Full-Text PDF (3023 KB) | Metadata

Turbulence and Singularity of the Velocity Field
Shigeo Kida
pp. 2033
Abstract | Full-Text PDF (1446 KB) | Metadata

Pattern Formation in Competition-Diffusion Systems in Nonconvex Domains
Hiroshi Matano and Masayasu Mimura
pp. 1049–1079
Abstract | Full-Text PDF (2494 KB) | Metadata

A Method for Evaluation of the Error Function of Real and Complex Variable with High Relative Accuracy
Masatake Mori
pp. 1081–1094
Abstract | Full-Text PDF (1019 KB) | Metadata

Manifestly Covariant Canonical Formalism of Quantum Gravity - Systematic Presentation of the Theory
Noboru Nakanishi
pp. 1095–1137
Abstract | Full-Text PDF (3876 KB) | Metadata

Some Invariants for Conies and Their Applications
Isao Naruki
pp. 1139–1151
Abstract | Full-Text PDF (1159 KB) | Metadata

On the S1-Segal Conjecture
Goro Nishida
pp. 1153–1162
Abstract | Full-Text PDF (839 KB) | Metadata

Hironaka's Additive Group Scheme, II
Tadao Oda
pp. 1163–1179
Abstract | Full-Text PDF (1648 KB) | Metadata

Cohomology Vanishing Theorems on Weakly 1-Complete Manifolds
Takeo Ohsawa
pp. 1181–1201
Abstract | Full-Text PDF (1966 KB) | Metadata

A Definition of Boundary Values of Solutions of Partial Differential Equations with Regular Singularities
Toshio Oshima
pp. 1203–1230
Abstract | Full-Text PDF (2169 KB) | Metadata

Period Mapping Associated to a Primitive Form
Kyoji Saito
pp. 1231–1264
Abstract | Full-Text PDF (2942 KB) | Metadata

An Ergodic-Theoretical Approach to the Chaotic Behaviour of Dynamical Systems
Yoichiro Takahashi
pp. 1265–1282
Abstract | Full-Text PDF (1685 KB) | Metadata

Recent Development of the Theory of Completely Bounded Maps between C*-Algebras
Jun Tomiyama
pp. 1283–1303
Abstract | Full-Text PDF (2194 KB) | Metadata

A Semi-Group Theoretical Analysis of a Finite Element Method for a Linearized Viscous Shallow-Water System
Teruo Ushijima
pp. 1305–1328
Abstract | Full-Text PDF (1811 KB) | Metadata